Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 13, 2012Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at May 13, 2012, 6:01 PM EDT for Muscogee County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2012, 6:01 PM EDT (22:01 UTC)
Expired
May 13, 2012, 6:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

County Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WWUS82 KFFC 132201
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN MAY 13 2012

GAZ078-089-132245-
601 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 645 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GOAT ROCK LAKE...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...GOAT ROCK LAKE...LAKE
HARDING...MOUNTAIN HILL...MULBERRY GROVE...FORTSON...ROSE HILL...
EDGEWOOD...KENWOOD AND BIBB CITY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3276 8495 3249 8486 3247 8500 3251 8501
      3259 8508 3262 8509 3264 8511 3267 8510
      3269 8512
TIME...MOT...LOC 2201Z 253DEG 11KT 3252 8525

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 13, 3:55 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 13, 3:55 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN MAY 13 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

MAIN FORECAST CONCERN WILL CONTINUE TO BE QPF AND POPS ASSOCIATED
WITH LOW PRESSURE SYSTEM INFLUENCING THE SOUTHEASTERN CONUS. THE GFS
CONTINUES TO HAVE A SLIGHTLY BETTER HANDLE ON THE SYSTEM AND THE
ASSOCIATED PRECIPITATION...THEREFORE LEANED TOWARD MAV
INITIALIZATION. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
UPSTREAM OF THE AREA TO THE SOUTHWEST AND RAPID REFRESH INDICATES
THAT THIS DEVELOPMENT WILL CONTINUE THIS AFTERNOON AND INCREASE IN
COVERAGE FROM THE WEST AFTER ABOUT 21Z. THIS AREA IS ALSO WHERE THE
GREATEST PROGGED INSTABILITIES ARE LOCATED. GUIDANCE HAS WESTERN
PORTIONS OF THE AREA GETTING NEAR 1000 J/KG THIS AFTERNOON... WHILE
SOME UPSTREAM CELLS TO THE SOUTHWEST NEAR THE WARM FRONT HAVE
INCLUDED SOME LIGHTNING SO WILL INCLUDE CHANCE TS WITH RAIN SHOWERS.
HAVE INCLUDED LIKELY TO CATEGORICAL POPS ACROSS THE ENTIRE FORECAST
AREA THROUGH 00Z TONIGHT AND NEAR DEFINITE POPS IN THE NORTHWEST.
REGARDING ANY THUNDERSTORM DEVELOPMENT THIS AFTERNOON... WHILE BULK
0-6KM SHEAR REMAINS WEAK AT NEAR 20KTS... LOW LEVEL SHEAR IS MORE
IMPRESSIVE WITH 0-1KM SRH NEAR 200 M2/S2 AND 0-3KM SRH APPROX
200-250 M2/S2. STRONGER STORM POTENTIAL WILL NEED TO BE MONITORED
IF THE ATM DESTABILIZES FURTHER IN THIS ENVIRONMENT.

AS SFC LOW TRACKS NORTHEASTWARD AWAY FROM THE AREA ON MONDAY... THE
ASSOCIATED WEAK COLD FRONT WILL PUSH SOUTHEASTWARD ALLOWING FOR
CONTINUED PRECIP CHANCES WITH THE HIGHEST POPS IN THE NORTH AND
EAST. FOR MONDAY NIGHT... GUIDANCE VARIES SOMEWHAT WITH THE
AMPLITUDE OF A SHORTWAVE SWINGING THROUGH THE FORECAST AREA. NAM HAS
A STRONGER WAVE THAN THE GFS...SREF... AND ECMWF... HOWEVER THEY
AGREE ON HAVING THE MAIN LONGWAVE TROUGH AXIS STILL WEST OF THE
AREA. THIS SHOULD KEEP AT LEAST SLIGHT CHANCE POPS FOR THE FORECAST
AREA BUT MAY NEED TO BE INCREASED IF THE OTHER MODEL SOLUTIONS START
TO AGREE WITH THE NAM. FORECAST CAPE LOOKS TO BE A BIT HIGHER MONDAY
SO HAVE KEPT CHANCE OF TS.

FOR ADDITIONAL QPF...NAM AND GFS BUFKIT TIME HEIGHTS BOTH HAVE
MAINTAINED A SHALLOWER COLUMN OF HIGH RH VALUES ADVECTING INTO THE
AREA THROUGH MONDAY. THIS SUGGESTS THAT THE GREATEST PRECIP TOTALS
WITH THIS SYSTEM HAVE ALREADY OCCURRED EARLIER SUNDAY MORNING. HPC
QPF APPEARS TO HAVE ALSO PULLED DOWN THE TOTALS SOMEWHAT FROM
BEFORE... HOWEVER AN ADDITIONAL INCH TO THREE QUARTERS OF AN INCH
IS POSSIBLE BY 00Z MONDAY.

FOR TEMPS...MAV GUIDANCE SEEMED REASONABLE SO MADE ONLY MINOR TWEAKS.

03

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
HAVE MADE NO CHANGES TO THE LONG TERM. GFS AND ECMWF STILL SHOW A
BROAD TROUGH OVER THE SOUTHEAST THROUGH THURSDAY AND THEN A LOW
OFF THE COAST OF THE CAROLINAS. THIS COASTAL LOW COULD PUSH
PRECIPITATION BACK WEST ACROSS THE CWA DURING THE LAST PART OF THE
EXTENDED...HOWEVER CONFIDENCE NOT HIGH ENOUGH AT THIS TIME TO ADD
POPS TO THE LAST DAYS. PREVIOUS EXTENDED DISCUSSION IS INCLUDED
BELOW.

41

PREVIOUS LONG TERM DISCUSSION...
EXTENDED PROGS CONTINUE TO SHOW A BROAD UPPER TROF OVER THE
SOUTHEAST U.S. INTO THURSDAY BEFORE UPPER RIDGE BEGINS TO BUILD IN
FROM THE WEST THURSDAY NIGHT/FRIDAY. AT THE SURFACE MODELS
MAINTAIN WAVY FRONTAL BOUNDARY SOMEWHERE ACROSS CENTRAL GEORGIA
INTO TUESDAY NIGHT...BEFORE SHIFTING INTO SOUTH GEORGIA WEDNESDAY.
WITH THIS BOUNDARY STILL IN THE VICINITY AND UPPER TROF OVER THE
REGION WILL NEED TO HOLD ON TO SLIGHT CHANCE TO CHANCE POPS FOR
MUCH OF THE COUNTY WARNING AREA INTO TUESDAY...THEN FOCUS SHIFTING
MORE TO EAST SIDE OF THE STATE TUESDAY NIGHT/WEDNESDAY WITH MODELS
SHOWING BEST MOISTURE OVER THE CAROLINAS. WILL KEEP FORECAST DRY
THURSDAY INTO SATURDAY WITH WEAK RIDGE OVER THE AREA. HOWEVER...
WITH BOTH ECMWF AND GFS HINTING AT A COASTAL LOW DEVELOPING ALONG
THE MID ATLANTIC/SOUTHEAST COAST OVER THE WEEKEND WILL NEED TO
KEEP A CLOSE WATCH ON FUTURE RUNS TO SEE HOW MODELS HANDLE THIS
FEATURE. HAVE GONE WITH JUST CLOUDS FOR NOW.

49

&&

HYDROLOGY...
MOST OF THE WIDESPREAD RAIN HAS MOVED EAST OF THE CWA WITH
SCATTERED SHOWERS AND THUNDERSTORMS BECOMING THE DOMINANT PATTERN.
DURING THE LAST 24 HOURS MOST OF NORTH GEORGIA RECEIVED 1 TO 2
INCHES. AMOUNTS ELSEWHERE HAVE BEEN LESS. THERE HAVE BEEN NO
FLOODING PROBLEMS THAT WE KNOW OF.

11

AVIATION...
18Z UPDATE...
MVFR CIGS THIS AFTERNOON LOWERING TO IFR LEVELS TONIGHT. SCATTERED
SHOWERS ARE EXPECTED THROUGH THE MAJORITY OF THE TAF PERIOD WITH
ALL SITES EXCEPT KAHN POSSIBLY HAVING -TSRA MID AFTERNOON INTO
EARLY EVENING. CIGS SHOULD STAY AROUND 1500 TO 2000 FT AND LOWER
TO NEAR 700 FT FROM APPROXIMATELY 06-15Z. WINDS WILL GRADUALLY
SHIFT FROM SOUTHEASTERLY TO SOUTHWESTERLY BY EARLY MORNING MONDAY.
VISBYS SHOULD REMAIN AT OR ABOVE 4SM OVERNIGHT. THE CHANCE FOR
-TSRA WILL RETURN AGAIN MONDAY AFTERNOON SO INCLUDED PROB30 AT
KATL WHILE REMAINING BEYOND THE FORECAST PERIOD FOR ALL OTHER
SITES.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS THIS AFTERNOON.
HIGH CONFIDENCE ON ALL ELSE.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  76  60  82 /  70  50  20  30
ATLANTA         62  76  62  79 /  70  50  20  20
BLAIRSVILLE     57  71  54  76 /  90  60  30  30
CARTERSVILLE    63  76  59  78 /  80  50  20  20
COLUMBUS        66  81  64  83 /  60  30  20  20
GAINESVILLE     60  74  60  79 /  80  60  30  30
MACON           64  82  61  85 /  60  50  20  20
ROME            62  77  59  79 /  80  50  20  20
PEACHTREE CITY  62  77  57  79 /  60  40  20  20
VIDALIA         65  83  67  84 /  40  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....MURRELL
AVIATION...BAKER
Hazardous weather outlook, May 13, 11:31 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EDT SUN MAY 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1131 AM EDT SUN MAY 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM CENTERED OVER THE CENTRAL GULF COAST AREA WILL
DRIFT NORTHEAST THROUGH TONIGHT...SPREADING SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE THUNDERSTORMS WILL BE
MODERATE TO HEAVY RAIN AND OCCASIONAL LIGHTNING. WHILE
THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT ANYTIME ACROSS NORTH
AND CENTRAL GEORGIA...THE BEST CHANCE WILL BE THIS AFTERNOON AND
EVENING.

.DISCUSSION...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY A
LOW PRESSURE SYSTEM AS IT LIFTS NORTHEAST FROM THE CENTRAL GULF
COAST REGION. INSTABILITY IS EXPECTED TO REMAIN WEAK OVER NORTH
AND CENTRAL GEORGIA WITH CLOUDS AND RAIN LIMITING SURFACE HEATING.
THEREFORE...ANY THUNDERSTORM THAT DEVELOPS IS EXPECTED TO REMAIN
BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO WEDNESDAY. NO
HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH SATURDAY AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 13, 4:27 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT SUN MAY 13 2012

GAZ066-067-078-132100-
427 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER AND HARRIS COUNTIES UNTIL 500 PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE...MOVING NORTHEAST AT
20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE HARDING...MOUNTAIN
HILL...WHITESVILLE-PINE LAKE...JONES CROSSROADS...HAMILTON...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK AND PINE
MOUNTAIN-CALLAWAY GARDENS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3299 8489 3280 8474 3264 8509 3266 8510
      3267 8510 3269 8512 3273 8512 3275 8515
      3277 8515 3278 8513 3281 8517
TIME...MOT...LOC 2028Z 237DEG 16KT 3277 8506
Special weather statement, May 13, 4:54 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT SUN MAY 13 2012

GAZ078-132130-
454 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARRIS COUNTY
UNTIL 530 PM EDT...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF LAKE HARDING...MOVING NORTHEAST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAKE HARDING...WHITESVILLE-PINE LAKE...MOUNTAIN HILL...
HAMILTON AND JONES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3287 8512 3286 8510 3287 8493 3272 8485
      3264 8511 3267 8510 3269 8512 3273 8512
      3275 8515 3278 8513 3281 8517 3283 8517
TIME...MOT...LOC 2054Z 244DEG 15KT 3270 8524
Special weather statement, May 13, 5:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT SUN MAY 13 2012

GAZ066-078-132145-
521 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HARRIS
COUNTIES UNTIL 545 PM EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE HARDING...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKE HARDING...MOUNTAIN HILL...
WHITESVILLE-PINE LAKE...HAMILTON...BAUGHS CROSSROADS AND JONES
CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3297 8496 3277 8482 3265 8510 3267 8510
      3269 8512 3273 8512 3275 8515 3277 8515
      3278 8513 3281 8517 3283 8517
TIME...MOT...LOC 2122Z 238DEG 15KT 3275 8512
Special weather statement, May 13, 5:29 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SUN MAY 13 2012

GAZ102-132215-
529 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 615 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES WEST OF FLORENCE MARINA STATE PARK
TO 16 MILES SOUTHWEST OF SANFORD...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHARLES...WESTVILLE...LOUVALE...OMAHA...
PROVIDENCE CANYON STATE PARK...FLORENCE MARINA STATE PARK...SANFORD
AND LUMPKIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3209 8506 3213 8507 3219 8501
      3220 8498 3223 8497 3224 8492 3223 8482
      3194 8467 3191 8473
TIME...MOT...LOC 2130Z 240DEG 14KT 3206 8527 3187 8517
Special weather statement, May 13, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN MAY 13 2012

GAZ078-089-132245-
601 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 645 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GOAT ROCK LAKE...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...GOAT ROCK LAKE...LAKE
HARDING...MOUNTAIN HILL...MULBERRY GROVE...FORTSON...ROSE HILL...
EDGEWOOD...KENWOOD AND BIBB CITY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3276 8495 3249 8486 3247 8500 3251 8501
      3259 8508 3262 8509 3264 8511 3267 8510
      3269 8512
TIME...MOT...LOC 2201Z 253DEG 11KT 3252 8525

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:27 PM EDTSpecial Weather StatementFFCHarris33 min
May 13, 4:54 PM EDTSpecial Weather StatementFFCHarris36 min
May 13, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
May 13, 5:29 PM EDTSpecial Weather StatementFFCStewart46 min
May 13, 6:31 PM EDTSpecial Weather StatementFFCStewart29 min
May 13, 6:38 PM EDTSpecial Weather StatementFFCHarris37 min
May 13, 7:23 PM EDTSpecial Weather StatementFFCMuscogee37 min
May 13, 7:47 PM EDTFlash Flood WarningFFCHarris, Muscogee3 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.